On some approximations of the quasi-geostrophic equation

Efim I. Dinaburg, Vladimir S. Posvyanskii, Yakov G. Sinai

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


For two-dimensional quasi-geostrophic equation in Fourier space, we propose a new type approximation representing itself some quasi-linear equation. Natural finite dimensional approximations of this equation are investigated in the article.

Original languageEnglish (US)
Pages (from-to)19-32
Number of pages14
Issue number287
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Quasi-geostrophic equation
  • Quasi-linear approximation


Dive into the research topics of 'On some approximations of the quasi-geostrophic equation'. Together they form a unique fingerprint.

Cite this